# SDR ASAA2015041611378

- Difficulty date: April 16, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 19,832 hours, 5,954 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKUP AFTER POWER TRANSFER FROM APU TO ENGINE.  ACFT GROUNDED.  ACCOMPLISHED QRH PROCEDURES AND RECOVERED SATCOM.
